# SDR 2023FA0000379

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: General aviation
- Aircraft: N96MG
- Make and model: Lkheed 382
- Aircraft serial: 5889
- Aircraft time: 1,013 hours, 591 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 3329494333294935
- Condition: Broken
- Location: Zone 300
- Part time: 1,013 hours, 591 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE DOWNLOAD AND DEBRIEF OF THE AIRPLANE THE MAINTENANCE TECHNICIAN OBSERVED THE FOLLOWING FAULT CODES: 4610744 BAU II NO. 3 BUILT-IN TEST FAIL RUDDER POSITION TRANSDUCER FAULT. MAINTENANCE MESSAGE 4610230 4610230 BAU II NO. 3 BIT FAIL DURING THE TROUBLESHOOTING PROCEDURE THE TECHNICIAN PERFORMED A VISUAL INSPECTION OF THE RUDDER POSITION TRANSDUCER LOCATED IN THE HORIZONTAL STABILIZER STRUCTURE AND HAD DISCOVERED THAT THE TRANSDUCER BRACKET THAT ATTACHES THE TRANSDUCER TO THE RUDDER (SUPPORT CONE) COLLAR WAS BROKEN, AND THE TRANSDUCER ROD END WAS BENT. FINDINGS HAVE ALSO BEEN SENT TO AIRCRAFT MANUFACTURER FOR INVESTIGATION.
